| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4 - unk.A5 - unk.A6 - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5 13.2, -04.50 diopter, implantable collamer lens into the patient's left eye (os) on (b)(6) 2023.The lens was repositioned on (b)(6) 2023 due to significant reduction of irido corneal angles and excessive vault and did not resolve the problem.The lens was replaced with a shorter length lens on (b)(6) 2023.This resolved the problem.Cause of the event is reported as unknown.